# SDR SIMA20150512010

- Difficulty date: May 12, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 40,616 hours, 33,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING AFT EMER LIGHT INOPERATIVE.  R & RT LT AFT OVERWING EMER LIGHT LAMP & RESEATED LIGHT ASSEMBLY CONNECTOR IAW AMM 33-50-10.  OPERATIONALLY CHECKED EMER LIGHTING SYS.  CHECKED GOOD.
